BibTeX record journals/ejc/Petreolle17

download as .bib file

@article{DBLP:journals/ejc/Petreolle17,
  author    = {Mathias P{\'{e}}tr{\'{e}}olle},
  title     = {Characterization of cyclically fully commutative elements in finite
               and affine Coxeter groups},
  journal   = {Eur. J. Comb.},
  volume    = {61},
  pages     = {106--132},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.ejc.2016.10.006},
  doi       = {10.1016/j.ejc.2016.10.006},
  timestamp = {Fri, 26 May 2017 22:51:31 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ejc/Petreolle17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
Schloss Dagstuhl LZI